MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT FREE T3; FREE TRIIODOTHYRONINE

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT FREE T3; FREE TRIIODOTHYRONINE
Catalog Number 07K63-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient sid; (b)(6).All available patient information were included, no additional patient information was available.Correction/removal number= 3005094123-10/22/18-001-c.Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the impacted lots.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays architect tsh, architect t-uptake, architect hiv ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh vitamin d, or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.
 
Event or Problem Description
The customer reported false decreased free t3 results of <1.5 ng/ml for patient samples and bio-rad controls out of range low, when processing on the architect i2000.The following data was provided.Sid (b)(6): initial < 1.5 pg/ml, repeat 1.79 pg/ml, sid xxxx: initial 1.55 pg/ml, repeat < 1.5 pg/ml, (b)(6) <1.5 pg/ml , (b)(6)<1.5 pg/ml , (b)(6) <1.5 pg/ml.Samples were repeated with the reagent lot 08328ui00 and obtained identical results.Per the product package insert, the measuring interval limit of quantitation is 1.5 pg/ml and the results were correctly flagged with a less than sign, <.No impact to patient management was reported.

Brand Name
ARCHITECT FREE T3
Common Device Name
FREE TRIIODOTHYRONINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key9805481
Report Number3005094123-2020-00068
Device Sequence Number19027267
Product Code CDP
UDI-Device Identifier00380740144814
UDI-Public00380740144814
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2020
Device Catalogue Number07K63-27
Device Lot Number06426UI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001
Patient Sequence Number1